# SDR ABXA000118

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99577403
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN KEEL AREA AT STA 660 AND LONGERON 29L WAS CORRODED BEYOND LIMITS.  REPLACED FRAME IAW DC9 SRM 51-30-5.
